# SDR 97ZZZX4480

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1983Y
- Make and model: Lear 55LEAR
- Aircraft serial: 079
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Extrusion
- Part number: 2324011XXX
- Condition: Corroded
- Location: Wing Te
- Part time: 4,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE EXTRUSIONS ON WINGS, FLAPS, AND FLIGHT CONTROLS WERE FOUND CORRODED AT EXPOSED EDGE WITH A FEW SMALL AREAS OF BULBED EDGE COMPLETELY GONE.  DISASSEMBLY OF TRAILING EDGES WAS REQUIRED TO DETERMINE THE EXTENT OF DAMAGE.  NO CORROSION WAS FOUND BEYOND THE 'BULBED' EXPOSED EDGE.  ALL EXTRUSIONS WERE REPLACED.
